# SDR QXEA9700129

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N452US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11105
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38075412
- Condition: Defective
- Location: Aft Fuselage
- Part time: 475 hours
- Component: Garrtt, A67065
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BOI- DURING CLIMB, SMOKE DETECTOR WENT OFF IN LAVATORY.  FLIGHT ATTENDANT NOTICED HAZE WITHIN THE CABIN, BUT COULD NOT FIND A SOURCE OF SMOKE.  AIRCRAFT RETURNED TO BOISE AND MADE A OVERWEIGHT LANDING.  COMPLIED WITH OVERWEIGHT LANDING INSPECTION, NO DEFECTS NOTED.  FOUND NR 2 AIR CONDITIONING PACK (CABIN PACK) TO HAVE OIL RESIDUE IN THE SYSTEM DUE TO THE AUXILIARY POWER UNIT VENTING OIL.  REPLACED AUXILIARY POWER UNIT.  UNIT SENT TO VENDOR FOR REPAIRS.  COMPLIED WITH BLEED AIR SYSTEM BLOWOUT TO PURGE OIL FROM BLEED AIR SYSTEM, NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  AT VENDOR FOUND GEARBOX LEAKING OIL INTO THE INLET AIR DUE TO OIL LEAKING PAST THE GEARBOX PLUGS.  APU REPAIRED IAW GARRETT MM 49-21-55-
